# SDR ASOA2012081702079

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 32,868 hours, 28,672 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN GALLEY SERVICE DOOR FROM OUTSIDE - OPENS FINE FROM THE INSIDE.  CLEANED SILL AND LUBED LATCHES AND HANDLE.  CHECKED OPS IAW AMM 52-41-00.  OPS CK OK.  SDR CLOSED.
